Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Gaurang Krishna
MD
Dr. Gaurang Krishna

Dermatologist

Exp 12 years

Dr. Monica Pierson
MD
Dr. Monica Pierson

Pediatrician

Exp 27 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can you take sudafed with pain killer

Premium Questions

doctor1 MD

with excrutiating pain, so much so that our last family holiday was going to be the last time I would fly, however ... grommet (procedure not too painful). What I noticed as soon as he made the cut and inserted the grommet ...

doctor1 MD

Is it ok to take sudafed with bethistine ...

doctor1 MD

I am dealing with high blood pressure and need to take something for a major sinus infection that has gone on for weeks. OK to take Sudafed? I don't know if hydralazine is considedred an MAOI or not ...

doctor1 MD

Can I take sudafed PE WHILST IM ON DUROMINE 30mg I'm also on lexapo 10mg I have the worst sinus pains 6 out of 10 ...

doctor1 MD

taking sudafed which has helped slightly with the pain in my head, ...I have a whoosing sound in one ear, sinus pain around both eyes, forehead and one eye is swollen ...

Public Forum Discussions

doctor1 MD

I m taking 5mg of ramipril daily and would like to know if there are any decongestants I can take as well? I took 3 doses of sudafed yesterday without realising they shouldn t be taken if you have high ...

doctor1 MD

Can I take Flucloxacillin and sudafed together? I have got the flu but am on flucloxacillin ... to the flu- I have a very blocked ear and both my nose and throat are very painful. ...

doctor1 MD

and dizziness from it. I was hoping not to have to take more antibiotics as I m going on holiday, would sudafed ...Hi, last week I was on antibiotics for a week, taking 3 a day, for a blocked sinus I had for 2 ...

doctor1 MD

have been taking dextromethorphan guiafenesen and sudafed for a week. I have not taken any of those ... and I woke up with a terrible stiff neck that is causing me terrible pain. I took two aleve which took ...

doctor1 MD

drum looked to be a little cloudy. He prescribed my a nasal spray and I ve been taking sudafed . It has ... right ear feels a lot better, but I m still feeling slight pressure/ very mild pain in my right ear. I ...

doctor1 MD

my son was given sudafed in college from the nurse because of congestion. he is up now feeling pain in his ear. he has a lot of pain. i am worried bec i thing he might be allergic to it. i never gave him ...

doctor1 MD

was going to take 2 sudafed for he pain is it safe to do so? ...

doctor1 MD

so I took for granted it was ok. I started to take some Sudafed and this seem to help but I get a headache sometimes also. is it harmful to take the Sudafed just to see if this might clear it up. I also ...

doctor1 MD

Hi I have been taken sudafed for congestion for about 5days in the meantime I ovulated and we ... cause a miscarriage, I had a miscarriage a few months ago and remember taking it then aswell but hoping ...

doctor1 MD

Hi I just took 2 sudafed tablets in stead of 1. Pseudoephedrine hydrochloride 60mg. Taking them for bad sinusitis and without reading packet assumed dose was 2 but should have been 1. I haven’t had any ...

Mobile Questions and Answers

doctor1 MD

You should discuss with surgeon rather than anaesthetist. Aspirin increases bleeding time, so performing a surgery could be risky. Take other pain killers like paracetamol or ibuprofen rather than disprin. Hit a thanks. Thank you

doctor1 MD

can cause tachycardia or palpitations. stop taking and observe few hours. in persistent case you need to do ecg and to see cardiologist.

doctor1 MD